Zweiseitige Ideale in Algebren endlichen Ranges.

E. A. Behrens

Mathematische Annalen (1956/57)

  • Volume: 132, page 95-105
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Behrens, E. A.. "Zweiseitige Ideale in Algebren endlichen Ranges.." Mathematische Annalen 132 (1956/57): 95-105. <>.

author = {Behrens, E. A.},
journal = {Mathematische Annalen},
keywords = {rings, modules, fields},
pages = {95-105},
title = {Zweiseitige Ideale in Algebren endlichen Ranges.},
url = {},
volume = {132},
year = {1956/57},

AU - Behrens, E. A.
TI - Zweiseitige Ideale in Algebren endlichen Ranges.
JO - Mathematische Annalen
PY - 1956/57
VL - 132
SP - 95
EP - 105
KW - rings, modules, fields
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.